Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Lisa was posted 09/30/2001 10:05 pm by Karla
E-mail Address:

Message Text
I am a 55 year old female with pc. Had a whipple in Jan. and I had radiation and 5FU simultaneously for 5 weeks last March/April. Like your dad, I was extremely ill. In fact, the last week of radiation and the next 3 weeks after completing 5FU and radiation, I was the sickest I've ever been. I couldn't eat, got dehydrated, etc. Prior to pc I never had any stomach problems so was surprised I got so sick. Make sure the nausea meds he takes agree with your dad. For example, I couldn't take compozine. The good news is that finally (about 3 weeks after stopping radiation) the throwing up stopped and I started to get better. Make sure he isn't dehydrated. I thought I was keeping up on fluids but finally had to be hospitalized for 23 hours of IV's. Also I started on gemzar and haven't been sick at all--it has been easier for me than 5FU and radiation--but we're all different. Hang in there and let me know if I can help in any way. Karla

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am